# SDR SWIA200514716

- Difficulty date: March 3, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 5,603 hours, 4,922 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF F290, F/O'S SIDE WINDOW CRACKED.  REPLACED F/O WINDOW IAW CRJ AMM 56-12-01.  P/N OFF:  601R33033-12, S/N OFF:  02179H9314.
